# SDR MALA030305

- Difficulty date: June 3, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 14,149 hours, 15,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LT FUSELAGE HAS SEVERAL DENTS BETWEEN STA 352-363.  MAINTENANCE REPAIRED DENTS WITH DOUBLER/TRIPLER IAW EO 53009.  REF 409 NR 179479 FOR DETAIL.  A/C RELEASE DATE 6/6/03.
